# SDR AALA20121022007

- Difficulty date: October 22, 2012
- Submitted: October 25, 2012
- Operation: Air carrier
- Aircraft: N7543A
- Make and model: Doug DC-9-82
- Aircraft serial: 53025
- Aircraft time: 62,777 hours, 32,401 cycles
- System (JASC): 2916 · Hydraulic Reservoir, Main
- Part: Reservoir
- Part number: 59369865501
- Condition: Leaking
- Location: Hydraulic Sys
- Stage of operation: DE
- How discovered: O
- Nature of condition: K
- Precautionary procedure: B

## Discrepancy

DEN - CREW REPORTED ON DESCENT WHEN HYDRAULICS PUMPS TURNED TO HIGH, LEFT SYSTEM QUANTIY WENT TO ZERO.  FLIGHT LANDED DEN WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  REPLACED LEFT RESERVOIR AND SPOILER MANUAL SHUTOFF VALVE (MPN 1474253) THAT WERE LEAKING.  SYSTEM GROUND CHECK NORMAL OPERATION.
